Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Julie Delisle

Member
  • Total Reviews

    0
  • Content Count

    27
  • Joined

  • Last visited

Community Reputation

4 Neutral

About Julie Delisle

  • Rank
    Junior Member
  • Birthday 09/04/1983

Profile Information

  • Gender
    Female
  • Location
    Canada
  • Interests
    Follow me on my Youtube Channel at juliebaby28

Recent Profile Visitors

1666 profile views
  1. 20mg/day is not a lot and it's only been 5days. You will see some side effects as your dose goes up Especially DRY lips hehe! I've been super lucky because all my side effects have subsided after a few weeks... except for dry lips! Good luck
  2. How is it now? Did you end up trying the Accutane a second time?
  3. Your side effects will probably calm down as your Accutane journey goes Hang in there!
  4. Your symptoms totally look like a stomach flu... usually a 12-24 hour bug, but it can be longer for some people. It's just a coincidence that you got sick the first day you took your first Accutane pill. Also, you might have eaten something bad and your body couldn't digest... If anyone else around you (family/friends) had it too, then it was the stomach flu.
  5. I honestly wouldn't worry about it being a side effect from Accutane Anyone else in your family/friends had the flu? It's so contagious... The fact that you had fever tells me that your body had an infection/virus. Make sure you drink a LOT of fluid and eat small portion so you don't upset your stomach. Stay away from diary products. Go with apple sauce, banana, rice... I'm sure next time you will take Accutane it will be FINE!! Let me know
  6. I'm 99.9% sure you had a stomach flu, it's been going around a LOT lately! Plus 40mg is not a lot. Your face and lips are dry because you got very dehydrated from the flu and fever. If your stomach and tummy feel better today and you are able to eat normally I would recommend that you take Accutane tomorrow night, just to make sure you don't upset your stomach, cause it stays very weak for a few days after a gastro (stomach flu). Good luck on your Accutane journey You can follow me on my Y
  7. Ive had joint pains when I started the treatment. I was on 40mg and now I'm on 50mg. All my side effects are pretty much gone now except for dry lips. But I still get joint pain every now and then though. The fact that she dances doesn't help the pain But I'm sure it will go away with time
  8. One month is not worth it... By the time you get through the initial breakout and that the Accutane makes his magic you will look at least 2 months. Don't be scared at all!! Depending on your height and weight the doctor will decide how many mg you willl take each day and then might bump you on a higher dose later on. A course of Accutane is usually 5-6 months. Honestly Accutane changed my life! I'm so HAPPY with the results and almost all of my side effects have subsided after 1 1/2 month (
  9. I had one nose bleed since I've started the medication. As for scars I find that my pimples leave marks Red spots, that seem to take forever to go away. Most of them are still showing actually. I'm soooo scared that they will never dissapear! Whenever I hit my arms, or hands it makes a scrathes very easily yes! I guess our skin becomes so sensitive during the treatment. Although, the sun doesn't seem to be bad on my skin, I still go in tanning beds without any burning or redness. But the col
  10. Why don't you take 40 or 60mg every day for 6-7 months and get rid of it? Did you ask your doctor?
  11. I am currently taking 50mg/day. All of my side effects are gone... except for dry lips, but I control it very well. I do not know if it is a side effect from Accutane, but my nose (especially my right nostril) is running a lot for no reason. From the moment I get up until dinner or sometimes laterm it will keep running. It's very annoying... does anyone else have had this issue? Any ways to control it? Except from blowing my nose over and over?! Also, my skin was pretty clear, but since 3-4
  12. 2 weeks ago I've had pretty much the same kind of rash but on my hands, thighs and bum I had thousands of tiny red zits and it was itchy and not to mention ugly!!!!! It would burn when I was showering. I've been on Accutane for 104 days and it was the first time that I was experiencing this rash. I just decided to put some Cetaphil lotion probably 10 times a day. But not the regular one, but the one called Eczema Moisturizing Lotion. Within a few days it was all gone So try to moisturize A
  13. It's been a while since I didn't comment, but I got bumped to 50mg on December 15. I didn't notice any difference at all... I assume it's normal since it's only 10mg more than my regular dose. I've started my 4th month of Accutane on January 2nd. I still have a few pimples here and there and I wonder if it will stop soon?? I don't mind being on Accutane a few more months, as long as it helps to get rid of the acne for good!! It's Winter here and everytime I go outside (even though it's not -3
  14. Dry your face gently with a clean towel and moisturize right after while your pores are still open
  15. I'm also having neck acne and the pimples that I get on my neck takes several days to heal and when they are dry they leave a mark for months. I'm also looking for advices/tips to helps them heal faster and not to leave a mark/scar
×